TAŞ, N.. (1398). On the topological equivalence of some generalized metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), 67-74.
N. TAŞ. "On the topological equivalence of some generalized metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 01, 1398, 67-74.
TAŞ, N.. (1398). 'On the topological equivalence of some generalized metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), pp. 67-74.
TAŞ, N.. On the topological equivalence of some generalized metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 09(01): 67-74.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.